Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 83, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 15, 2017, 4:39 PM EDT for Liberty County, Long County, McIntosh County, Georgia. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2017, 4:39 PM EDT (20:39 UTC)
- Expired
- Jul 15, 2017, 5:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Liberty County, GA, Long County, GA, McIntosh County, GA
The radar
The Charleston,SC radar (KCLX), 119 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789
WUUS52 KCHS 152039
SVRCHS
GAC179-183-191-152145-
/O.NEW.KCHS.SV.W.0083.170715T2039Z-170715T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
439 PM EDT SAT JUL 15 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Liberty County in southeastern Georgia...
McIntosh County in southeastern Georgia...
Long County in southeastern Georgia...
* Until 545 PM EDT
* At 439 PM EDT, a severe thunderstorm was located 11 miles northeast
of Tibet, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Tibet, Jones, Riceboro, Townsend, Crescent, Halfmoon Landing,
Shellman Bluff and Retreat.
This warning includes I-95 in Georgia between mile markers 57 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3158 8164 3184 8147 3177 8128 3170 8124
3165 8126 3165 8127 3157 8130 3157 8131
3152 8132 3146 8136
TIME...MOT...LOC 2039Z 020DEG 11KT 3171 8144
HAIL...1.00IN
WIND...60MPH
$$
NED3 follow-up statements
496
WWUS52 KCHS 152110
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
510 PM EDT SAT JUL 15 2017
GAC179-152120-
/O.CAN.KCHS.SV.W.0083.000000T0000Z-170715T2145Z/
Liberty GA-
510 PM EDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR LIBERTY COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3158 8164 3172 8155 3169 8146 3168 8147
3164 8145 3165 8138 3165 8134 3166 8132
3165 8127 3157 8130 3157 8131 3155 8133
3152 8132 3146 8136
TIME...MOT...LOC 2110Z 020DEG 11KT 3162 8148
$$
GAC183-191-152145-
/O.CON.KCHS.SV.W.0083.000000T0000Z-170715T2145Z/
McIntosh GA-Long GA-
510 PM EDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR MCINTOSH AND LONG COUNTIES...
At 510 PM EDT, a severe thunderstorm was located 7 miles east of
Tibet, moving south at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Tibet, Jones, Townsend, Crescent, Shellman Bluff, Eulonia, Pine
Harbor and South Newport.
This warning includes I-95 in Georgia between mile markers 57 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3158 8164 3172 8155 3169 8146 3168 8147
3164 8145 3165 8138 3165 8134 3166 8132
3165 8127 3157 8130 3157 8131 3155 8133
3152 8132 3146 8136
TIME...MOT...LOC 2110Z 020DEG 11KT 3162 8148
HAIL...0.75IN
WIND...60MPH
$$
NED283
WWUS52 KCHS 152126
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
526 PM EDT SAT JUL 15 2017
GAC183-191-152145-
/O.CON.KCHS.SV.W.0083.000000T0000Z-170715T2145Z/
McIntosh GA-Long GA-
526 PM EDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR MCINTOSH AND LONG COUNTIES...
At 526 PM EDT, a severe thunderstorm was located near Tibet, moving
southwest at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Tibet, Jones, Townsend and South Newport.
This warning includes I-95 in Georgia between mile markers 61 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3158 8164 3172 8155 3169 8146 3168 8147
3164 8145 3165 8138 3151 8147
TIME...MOT...LOC 2126Z 023DEG 15KT 3157 8158
HAIL...0.75IN
WIND...60MPH
$$
NED946
WWUS52 KCHS 152137
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
537 PM EDT SAT JUL 15 2017
GAC183-191-152147-
/O.EXP.KCHS.SV.W.0083.000000T0000Z-170715T2145Z/
McIntosh GA-Long GA-
537 PM EDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH AND LONG COUNTIES
WILL EXPIRE AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
LAT...LON 3158 8164 3172 8155 3169 8146 3168 8147
3164 8145 3165 8138 3151 8147
TIME...MOT...LOC 2137Z 020DEG 11KT 3154 8159
$$
NEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:13 PM EDT, 26 minutes earlier.
Area forecast discussion, Jul 15, 4:13 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Charleston SC 413 PM EDT Sat Jul 15 2017 .SYNOPSIS... Between Atlantic and inland high pressure, a weak trough of low pressure will persist over the Southeast into next weekend. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Until Sunset: Radar shows showers and thunderstorms ongoing across most of the area. These storms have been tapping into MLCAPEs of at least 2,000 J/kg in areas where PWATs are ~2". Convection is expected to continue, especially in areas that have yet to receive any convection. SPC meso analysis indicates MLCAPEs in these area is ~2,500 J/kg. The sea breeze and cold pool boundaries will drive a lot of this pulse convection. DCAPES approaching 1,200 J/kg will continue to equate to a damaging wind threat. Most of the storms are generating heavy rainfall, but at least they're moving at a decent speed to limit the flooding threat. If any training does occur, then flood advisories may be needed. Tonight: Heights will lower as mid-level troughing moves southward and over our region. Additionally, short waves are forecasted to round the base of this trough, passing nearby or over us late. At the surface, the weak cold front over the Appalachians will continue to drift southward, weakening as it does so. Moisture will remain high across the area, with PWATs ~2". Despite the nighttime hours, instability will remain in place over land. The GFS suggests LI's approaching -5, BLCAPEs exceeding 1,000 J/kg, and Showalters approaching -4. Given all of the factors, convection is expected to persist overnight, with the highest probabilities being across the Charleston Tri- County, lowering as one heads southward. There could be a brief window where there is very little convection, but that will get refined in the upcoming hours. It's still not out of the question that we could get high wind gusts in the strongest storms. But the overall severe threat should remain low. Again, the storms could generate heavy rainfall and move little given the light winds aloft. If any training does occur, then flood advisories may be needed. Low temperatures will be in the mid 70s to near 80 degrees, but this is highly depending on the timing and coverage of convection. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... Sunday through Monday: A plume of PWATs 2-2.25 inches will settle over the region as an upper trough amplifies toward the Southeast. Within this regime, showers/thunderstorms could develop and/or move into the region at any time. Greatest coverage of showers / thunderstorms, justifying at least likely POPs, should occur from the late morning/early afternoon into the evening hours. Given deep- layered moisture and weak tropospheric flow, a few thunderstorms could produce excessive rainfall/localized flooding. Also, isolated thunderstorms could briefly become severe with damaging wind gusts, especially Sunday. Meanwhile, cloud cover/precipitation will hold temps below those of Sunday afternoon. Tuesday: The upper trough will continue to press S/E, but deepest moisture will retreat offshore, replaced by slightly drier air. However, the environment will likely not dry sufficiently to prevent decent coverage of diurnal showers/thunderstorms, and the latest forecast includes high chance POPs Tuesday afternoon. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Troughing aloft weakens by mid-week as deep layer ridging gradually builds in from the west through the rest of the period. The general trend through this period will be decreasing POPs from near climo Tuesday to below climo late in the week, in mainly isolated convection along the sea breeze each day. As is typical with this pattern, a few strong to severe storms would be possible each afternoon, but there are no indications of any significant/widespread severe weather threat. Temps will also trend above climo as stronger ridging builds in late in the week. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Showers and thunderstorms have developed across the area and are expected to impact the airports over the upcoming hours. VCTS and TEMPOs will cover this potential, with amendments being made as radar trends develop. Temporary flight restrictions to at least MVFR can be expected with any SHRA/TSRA that directly impact the airports. SHRA will persist into tonight, mainly at KCHS due to boundary interactions and energy aloft moving in. Another round of SHRA/TSRA is expected to develop towards the end of the TAF period. Extended Aviation Outlook: Flight restrictions are possible within showers and thunderstorms at both KSAV and KCHS, especially Sunday through Tuesday. && .MARINE... Tonight: The coastal waters will remain between the extreme western periphery of the Atlantic surface high with a weak cold front over the Appalachians drifting southward and weakening. Winds will generally be from the SW 10-15 kt, veering and weakening slightly by daybreak as the land breeze develops. Seas will average 2-4 ft. Sunday through Thursday: Outside thunderstorms which will produce localized hazardous conditions and will alter local winds, southerly winds 20 knots or less and associated seas of 1 to 3 feet will prevail. Thunderstorms will be common Sunday through Tuesday; then, coverage of thunderstorms should increase mid to late week. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jul 15, 3:40 PM EDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 340 PM EDT Sat Jul 15 2017 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161945- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 340 PM EDT Sat Jul 15 2017 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Severe thunderstorms and heavy rain: Numerous thunderstorms are expected Sunday, especially from late morning into the evening. Isolated thunderstorms could briefly become severe with damaging wind gusts. Also, some thunderstorms will produce very heavy rain, and localized flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-161945- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 340 PM EDT Sat Jul 15 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong thunderstorms: Thunderstorms will impact coastal waters Sunday into Monday. Some thunderstorms could produce hazardous conditions for small craft, including strong wind gusts, rough seas, frequent cloud to water lightning and poor visibility in heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jul 15, 2:45 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Charleston SC
245 PM EDT SAT JUL 15 2017
GAZ116-151900-
Inland Bryan-
245 PM EDT SAT JUL 15 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN COUNTY...
At 244 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Ellabell, or 10 miles southeast of Pembroke,
moving south at 10 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Lanier and Ellabell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3213 8156 3214 8141 3195 8139 3201 8155
TIME...MOT...LOC 1844Z 355DEG 9KT 3207 8147
NEDSpecial weather statement, Jul 15, 3:01 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Charleston SC
301 PM EDT SAT JUL 15 2017
GAZ116-151915-
Inland Bryan-
301 PM EDT SAT JUL 15 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN COUNTY...
At 301 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles south of Ellabell, or 11 miles southeast
of Pembroke, moving south at 15 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
This storm will remain over mainly rural areas of Bryan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3211 8151 3211 8141 3196 8145 3196 8147
3197 8148 3197 8149 3199 8158
TIME...MOT...LOC 1901Z 008DEG 13KT 3202 8149
NEDSpecial weather statement, Jul 15, 3:15 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Charleston SC
315 PM EDT SAT JUL 15 2017
GAZ117>119-151945-
Coastal Chatham-Inland Chatham-Coastal Bryan-
315 PM EDT SAT JUL 15 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN AND CHATHAM
COUNTIES...
At 315 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Vernonburg, or near Savannah, moving south
at 5 mph.
HAZARD...strong winds 45 to 55 mph, up to nickel sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of this storm include...
Savannah, Wilmington Island, Montgomery, Thunderbolt, Vernonburg,
Skidaway Island, Sandfly and White Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3206 8111 3205 8100 3198 8095 3182 8107
3192 8123
TIME...MOT...LOC 1915Z 010DEG 6KT 3197 8109
NEDSpecial weather statement, Jul 15, 3:23 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Charleston SC
323 PM EDT SAT JUL 15 2017
GAZ114-137-152000-
Tattnall-Long-
323 PM EDT SAT JUL 15 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND TATTNALL
COUNTIES...
At 323 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Glennville, or 17 miles southeast of
Reidsville, moving south at 5 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Glennville and Mendes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3202 8198 3195 8181 3175 8190 3178 8195
3179 8195 3179 8196 3186 8208
TIME...MOT...LOC 1923Z 010DEG 6KT 3190 8193
NEDSpecial weather statement, Jul 15, 4:10 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Charleston SC
410 PM EDT SAT JUL 15 2017
SCZ045-152045-
Inland Berkeley-
410 PM EDT SAT JUL 15 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
...MARINERS ON LAKE MOULTRIE AND EASTERN LAKE MARION SHOULD SEEK SAFE
HARBOR...
At 410 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Eadytown, or 16 miles northwest of Moncks
Corner, moving east at 35 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
St. Stephen, Bonneau, Southern Lake Moultrie, Eadytown, Cross,
Northern Lake Moultrie, Bonneau Beach and Eastern Lake Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Moultrie and Eastern Lake Marion should seek safe
harbor immediately. If caught on the open water, stay as low as
possible and wear a personal flotation device. Remember, if you can
hear thunder you are at risk for being struck by lightning.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3343 7987 3341 7986 3322 7997 3331 8025
3344 8022 3346 8016 3345 8016 3345 8015
3346 8015 3345 8014 3348 8015 3349 8012
TIME...MOT...LOC 2010Z 289DEG 29KT 3340 8016
NEDSpecial weather statement, Jul 15, 4:17 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Charleston SC
417 PM EDT SAT JUL 15 2017
GAZ116-138-152045-
Inland Liberty-Inland Bryan-
417 PM EDT SAT JUL 15 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY COUNTY...
At 417 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Riceboro, or 12 miles southeast of
Hinesville, moving south at 20 mph.
HAZARD...strong winds 45 to 55 mph, up to nickel sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of this storm include...
Riceboro and Retreat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3173 8154 3189 8145 3184 8135 3183 8136
3182 8132 3181 8132 3179 8131 3180 8129
3179 8127 3166 8136
TIME...MOT...LOC 2017Z 021DEG 16KT 3177 8141
NEDThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:17 PM EDT | Special Weather Statement | CHS | Candler | 28 min |
| Jul 15, 1:24 PM EDT | Severe Thunderstorm Warning | CHS | Candler, Evans, Tattnall | 66 min |
| Jul 15, 2:45 PM EDT | Special Weather Statement | CHS | Bryan | 15 min |
| Jul 15, 3:01 PM EDT | Special Weather Statement | CHS | Bryan | 14 min |
| Jul 15, 3:15 PM EDT | Special Weather Statement | CHS | Chatham | 30 min |
| Jul 15, 3:23 PM EDT | Special Weather Statement | CHS | Tattnall | 37 min |
| Jul 15, 4:17 PM EDT | Special Weather Statement | CHS | Liberty | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.